MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Shaking/Tremors (2515)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adverse event (ae) assessor: ae assessor spoke with the patient for further investigation of the case.The patient indicates rarely she has low blood glucose (bg) (maybe 3 times per year).Using v-go 40 bg is usually in the 100s mg/dl level, a1c was 6.9 or 7.3% (she can't remember) and she takes 5 clicks per meal.Her continuous glucose monitor (cgm) is set to alarm when bg is less than 70mg/dl and greater than 250mg/dl.On (b)(6) 2025 she had 2 low bg with symptoms of shakiness.At 7:15am she took 32 units of toujeo insulin and put on her vgo 40 containing humalog.At 8:12am her bg decreased to 44 mg/dl according to the cgm (48 mg/dl according to the glucometer).She was shaking.She consumed oral carbohydrates which resolved the shakiness.Her bg improved to 167 mg/dl at 8:47mg/dl.She swam 16 laps in the afternoon, her bg decreased to 81mg/dl, and she felt shaky at 4:15pm.She consumed oral carbohydrates, and the shakiness resolved.When she next checked on her bg it was after dinner at 7:30pm and it was 173mg/dl.She contacted her healthcare provider (hcp) who reduced the toujeo by 4 units from 32 to 28 units.It is possible the events, hypoglycemia twice on (b)(6) 2025, occurred while using v-go, but the events likely could be explained by the patient needing less insulin as evidenced by her hcp reducing the units of toujeo insulin.Other possible contributing factors include increased physical activity and fewer carbohydrates in her diet.The hypoglycemic event of 44 mg/dl (or 48mg/dl) with the symptom of shakiness is a serious adverse event.Device evaluation: the device was received and evaluated for the complaint regarding the unknown device issue with temporal hypoglycemia.The device exhibited no anomalies that could contribute to the reported event.The device functions were tested and passed with no issues observed.The complaint about the device could not be confirmed.
 
Event or Problem Description
The patient reported that they had a low blood sugar of 48 (mg/dl) this morning after putting on the v-go 40 patch, she drank some juice and ate some sugar and got it back up to 167.The same afternoon she had another low episode.It was reported that the device is available for return to the manufacturer for evaluation.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
james foley
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key22555142
Report Number1226572-2025-00016
Device Sequence Number9637419
Product Code LZG
UDI-Device Identifier00385609400018
UDI-Public(01)00385609400018(17)260913(10)FG424040
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/17/2026
Device Model NumberV-GO 40
Device Lot NumberVG423171B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale